So Ive been on pain pills for the past five years... well two years ago i was introduced to oxys and switched from hydros to that... and havent stop snorting them since.. i have been to rehab twice.. once for 14 days and then for 28 days.. both times they keep me on suboxone up until three days before i was released.. so basicially i went home still detoxing from having no pills.. right now im using up to 90 mg... but just as long as i have atleast 45 mg im ok and can function. but i'm starting back at college in like 14 days and i have got to get off of them now before i go or i will be detoxing while at school *and i dont see me walking to classes while im dying*... i have many questions.. i know what to take to help me WD.. i know how ****** im going to feel... but.. 1) Seriously, how long am i going to sweat thru my clothes.. thats one of my biggest ordeals.. its embarrassing... 2) how long do the aches and lack of sleep last... does it get any better after a few days?? 3) how long is this whole detoxing thing going to last... 4) another biggie, when will i have energy.. its like moving a ton of bricks just to get out of bed.. and you might as well forget about trying to take a shower and get ready.. 5) what can i do to pass the time faster.. its like time is going 30xslower then what it would if i were high... if everyone would answer those and even go as far as giving me a day to day post of how their detoxing went and when everything started to decrease or get better... i would be forever grateful... oh ps.. ill be doing this cold turkey.. will i feel anybetter by the time i start back at school??
welcome, you have come to the right place, we are here to help and support you. first pick a jump off date, check out the thomas recipe and amino acid protocol, they really help alotl you will feel like you have the flu for about a week..each day after the forth getting better. get gatorade or powerade, ensure if you can't eat, immodium and take plenty of hot baths with epsom salt for aches and pain, benadryl for sleep. exercise as soon as you can, I know but it helps alot, do anything to keep yourself busy,post and keep posting, read other threads.,, there will be other online later to give you more advise. just know we are here to help you. also have you thought about aftercare? that is the utmost of importants to staying clean once you are thru detox. god luck, you can do this!!!!
Hello & welcome to the site. I agree with acaredmom330. Thankfully you've decided to stop now. Very smart smart decision! I know TWO people who have died using oxycotins! You can stop & you will get thru the day. Do everything that's posted above. Try to rest. I know its very very difficult or was for me trying (and still trying) to come off pills. Do you live in a big city? Look up a local NA meeting. I'd suggest you attend one or as many as possible. Save yourself TODAY! Do NOT wait till tomorrow for that day may not come.
Oh yeah and also, I layed around for 4 days not wanting to get up. The only thing I wanted to do was sleep but I couldn't. I'm still having some trouble sleeping. If u don't sleep during the day that's better try to get your best rest at night. I drank a hot cup of night time thera flu & that helped me sleep. I'm 7 days clean. I'd say by a week you should START feeling a little better. I know I do. Not GREAT but a little bit better. It may take you the whole 2 weeks. Luckily you're doing it now while u have the time off. Don't put it off another day. Its a new year & a new decade let's make this be OUR year that we don't throw our $ away on pills let's quit JUST FOR TODAY I WILL NOT USE PAINKILLERS! Say that one thousand times today & look for an NA or AA meeting. Just go in and sit & listen. Introduce yourself if YOU feel like it
so, last night when i wrote that i was pretty high... but now ive slept and the pills have worn off.. and im already hurting and obsessing... im dreading the day but want it to hurry and end so i can start day 2.. the ONLY thing keeping me from getting out of bed right now and going to buy some pills.. is the fact i have no money.. sad to say, if i did i dont know what i would do... as far as wd... just leg aches.. and mild sweats.. nothing too bad.. i was actually able to eat some food this morning... ill post later.. keep writing.. i think this forum is the only way im gonna make it thru this...
DON'T GIVE UP...I AM GOING THROUGH THE WHOLE DETOX THING WITH MY BOYFRIEND RIGHT NOW...HE HAS BEEN CLEAN AND SOBER FOR 5 DAYS....IT'S NOT EASY BUT IT IS WORTH IT...DO NOT GIVE UP YOU CAN DO THIS...JUST THINK ABOUT HOW MUCH EASIER THINGS WILL LATER ON...THINK ABOUT SCHOOL AND DOING SOMETHING WITH YOUR LIFE....KEEP US POSTED ON HOW YOU ARE DOING!
You can totally do this utcutie. If you stay off now you'll be fine by the time you go off to school. The first four days are the worst and then after that it's downhill. Yes you feel bad now and you'll feel bad for a few days but you can tough it out. Your mind will try to get you to believe that you can't but you can.
I was taking 150mg of oxycodone and 100mg of hydrocodone in a day (20-25 pills) and I am on day 5 and I feel sooooo much better. I know when I was on here I was so depressed because I kept reading that it would take till day 7 to start feeling better which I guess it may for some but I am young like you, 25 - so out of college but prob only a few years older and it only took me 4 days for the physcial withdrawls symptoms to pretty much go away. I woke up on day 4 feeling the worst I have ever felt in my life - couldn't breath, was convulsing, no sleep in days every piece of clothing I had drenched in sweat and I thought there was no way the end was ever in sight until miraculously around 2pm on the 4th day I started feeling better and than each hour it got rapidly better and better till by 7pm on the 4th day I had so much energy that I went for a run for 30 mins and felt 99% back to myself. I did have trouble sleeping the 4th night but no where near as bad as the other nights and today I feel so good its not even funny!
Sooo what I am trying to say is I know you have school in 10 days but you are young and your body is most likely able to get through the withdrawals quicker than if you were
older. Just drink lots and I mean LOTS of water, take vitamins, suppliments, and just know that it will be 4 very bad days but after that you will start feeling better so so fast - I am still amazed at how fast I was able to recover. So hang in there and know it will be hard but it will be over soon enough and it is better than staying on the pills because eventually whether it is today, tomorrow or a year from now you WILL need to stop so its best to get it over with now. Good Luck!
day two down... feel like hell... but youll just made me smile and i needed that boost of encouragement... thanks to all of you... post tomorrow.. almost half way there i guess.. even tho i want to give in and just take one and make all this pain go away.. i keep thinking either do it now or ill be forced to do it the first week of school when im stuck there... lord, help me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.